PuSH - Publikationsserver des Helmholtz Zentrums München

Hennig, J.* ; Ansorg, M.

Regularity of Cauchy horizons in S-2 x S-1 Gowdy spacetimes.

Class. Quantum Gravity 27, 15-15 (2010)
Verlagsversion DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We study general S-2 x S-1 Gowdy models with a regular past Cauchy horizon and prove that a second (future) Cauchy horizon exists, provided that a particular conserved quantity J is not zero. We derive an explicit expression for the metric form on the future Cauchy horizon in terms of the initial data on the past horizon and conclude the universal relation A(p)A(f) = (8 pi J)(2) where A(p) and A(f) are the areas of past and future Cauchy horizons respectively.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter STRONG COSMIC CENSORSHIP; GRAVITATIONAL-WAVES; ASYMPTOTIC-BEHAVIOR; SINGULARITIES; T-3-GOWDY; FIELDS; TIMES
ISSN (print) / ISBN 0264-9381
e-ISSN 1361-6382
Quellenangaben Band: 27, Heft: 6, Seiten: 15-15 Artikelnummer: , Supplement: ,
Verlag Institute of Physics Publishing (IOP)
Verlagsort Bristol
Begutachtungsstatus Peer reviewed